# SDR MWEA99433

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Part number: 5913184501
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR PAN HAS ABOUT A ONE INCH CRACK AT THE LOWER SIDE OF THE LOWER DOOR HINGE GOING INTO THE DOOR STOP MOUNT HOLE.  REMOVED CRACKED PAN.  INSTALLED NEW PAN.
